# SDR 99ZZZX2058

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211535E4
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: LK83060
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS (AS MARKED) FOUND ON MAGNETIC PARTICLE INSPECTION.  DURING AN INSPECTION OF AN ENGINE RECEIVED FOR MAINTENANCE, THE INSPECTION PERSONNEL NOTICED THE FORWARD MOUNT WAS BADLY CORRODED.  THE MOUNT WAS SENT TO NDT FOR FURTHER EVALUATION WHEN IT WAS DISCOVERED TO BE CRACKED.  A POSSIBLE CAUSE HAS NOT BEEN DETERMINED, BUT PREVIOUS MOUNTS HAVE BEEN DAMAGED OR BADLY CORRODED.
